Common Specialities
Common Issues
Common Treatments

Due to high use of computer my eyes are becoming weak. What can I do to make them safe?

1 Doctor Answered
Due to high use of computer my eyes are becoming weak. Wh...
Prolonged working on laptop can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of cvs include headaches, blurred vision, neck pain, redness in the eyes, fatigue, eye strain, dry eyes, irritated eyes. These symptoms can be further aggravated by improper lighting conditions. Measure sto reduce this include the computer screen should be 15 to 20 degrees below eye level, work under proper light. Use antiglare glasses while working on computer. Blink a lot. Cold compresses and use good lubricating eyedrop. Regarding eyes becoming week. Computer use can not make your eyes weak. Your glasses number will not increase due to computer use. As you are still 17 years. Your number will still increase as per your age and will become stable between age of 18-20 years.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.